# SDR QXEA0100600

- Difficulty date: March 28, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- HORIZONTAL STAB LEADING EDGE 51A HAS A CRACK AT NUMBER 1 RIB.  REPAIRED IAW HORIZON AIR EA 4-55-286.
